Alert archive / New Jersey / River Flood Warnings in 2008
River Flood Warning 2, NWS New York, NY
NWS New York, NY issued this river flood warning at Feb 13, 2008, 5:19 PM EST for Bergen County, Passaic County, New Jersey. It took effect at Feb 13, 2008, 8:00 PM EST. It was in force for 31 min.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2008, 5:19 PM EST (22:19 UTC)
- In effect from
- Feb 13, 2008, 8:00 PM EST
- Expired
- Feb 13, 2008, 8:31 PM EST
- In force
- 31 min
- Issued by
- NWS New York, NY
- Flood severity
- Minor
Counties Bergen County, NJ, Passaic County, NJ
The radar
The Brookhaven radar (KOKX), 112 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ramapo River at Mahwah (MAWN4). The gauge peaked at 7.83 ft at Feb 14, 2008, 2:00 AM EST.
- Action stage
- 7.5 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01387500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KOKX 132219 FLWOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE UPTON NY 519 PM EST WED FEB 13 2008 ...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A RIVER FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH... DO NOT DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. NJC003-031-141019- /O.NEW.KOKX.FL.W.0002.080214T0100Z-080215T0600Z/ /MAWN4.1.ER.080214T0100Z.080214T0300Z.080214T1800Z.UU/ 519 PM EST WED FEB 13 2008 THE NATIONAL WEATHER SERVICE IN UPTON, NY HAS ISSUED A * FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH * FROM THIS EVENING UNTIL THURSDAY AFTERNOON * AT 04PM WEDNESDAY THE STAGE WAS...7.6 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 8.2 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM. * THIS CREST COMPARES TO A PREVIOUS CREST OF 8.1 FEET ON DEC 2 1996. $$
1 follow-up statement
000 WGUS81 KOKX 140131 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE UPTON NY 831 PM EST WED FEB 13 2008 ...THE FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH IS CANCELLED... THE RAMAPO RIVER AT MAHWAH HAS CRESTED BELOW FLOOD STAGE AND THE WARNING HAS BEEN CANCELLED. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. NJC003-031-140201- /O.CAN.KOKX.FL.W.0002.000000T0000Z-080215T0600Z/ /MAWN4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 831 PM EST WED FEB 13 2008 THE FLOOD WARNING IS CANCELLED FOR THE RAMAPO RIVER AT MAHWAH * AT 07PM WEDNESDAY THE STAGE WAS 7.8 FEET * FLOOD STAGE IS 8.0 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Feb 13, 4:29 PM EST, 50 minutes earlier.
Area forecast discussion, Feb 13, 4:29 PM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
429 PM EST WED FEB 13 2008
.SYNOPSIS...
COASTAL LOW PRESSURE...ALONG THE DELMARVA COAST...WILL LIFT
NORTHEAST TO THE CANADIAN MARITIME PROVINCES BY THURSDAY MORNING. A
WEAK SECONDARY WILL DEVELOP NEAR THE VIRGINIA CAPES THIS
EVENING...AND TRACK WELL TO OUR SOUTHEAST OVERNIGHT. WEAK HIGH
PRESSURE BUILDS TO OUR SOUTH THURSDAY AND THURSDAY NIGHT. A COLD
FRONT APPROACHES FROM THE NORTHWEST FRIDAY MORNING...THEN CROSSES
THE TRI-STATE FRIDAY AFTERNOON AND EVENING. HIGH PRESSURE BUILDS
IN FROM THE WEST LATE FRIDAY NIGHT AND SATURDAY...THEN MOVES
OFFSHORE SATURDAY NIGHT. AN AREA OF LOW PRESSURE WILL MOVE FROM
THE GULF COAST STATES SUNDAY MORNING...TO THE VICINITY OF SOUTHERN
NEW ENGLAND BY MONDAY MORNING...AND INTO THE CANADIAN MARITIME
PROVINCES THROUGH MONDAY NIGHT. HIGH PRESSURE BUILDS IN FROM THE
WEST ON TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
DIGGING UPPER TROUGH AXIS...WEST OF THE APPALACHIANS...WILL
NEGATIVELY TILT AND THEN PIVOT NE ACROSS THE AREA THIS EVENING. THE
BASE OF THE TROUGH WILL CLOSE OFF INTO AN UPPER LOW AND TRACK WELL
SE OF THE AREA. IN RESPONSE...PRIMARY LOW PRESSURE ALONG THE
DELMARVA COAST WILL TRACK SE OF THE AREA LATE THIS AFTERNOON. THEN
AS THE BASE OF THE UPPER TROUGH REACHES THE VIRGINIA COAST THIS
EVENING...SECONDARY LOW PRESSURE WILL DEVELOP AND TRACK SE OF THE
40/70 BENCHMARK BY THURSDAY MORNING.
HEAVY RAIN ACROSS THE REGION...ASSOCIATED WITH STRONG MOISTURE/LIFT
AXIS AHEAD OF THE DELMARVA LOW...WILL MOVE NE OF THE REGION BY 5
PM. LIGHT TO MODERATE RAIN SHOWER ACTIVITY WILL CONTINUE ACROSS
THE REGION THROUGH LATE THIS EVENING THOUGH AS STRONG PVA AHEAD OF
THE UPPER TROUGH INTERACTS WITH QUITE A BIT OF REMAINING DEEP
MOISTURE. HEAVY MOISTURE/LIFT AXIS ASSOCIATED WITH THE SECONDARY
LOW SHOULD REMAIN SE OF THE AREA...ALTHOUGH THE TWIN FORKS AND
EXTREME SE CONN COULD GET CLIPPED BY SOME MODERATE PRECIP LATE
TONIGHT INTO EARLY THURS MORNING.
WILL CANCEL FLOOD WATCH FOR NYC AND LONG ISLAND AS URBAN FLOODING
THREAT HAS ENDED WITH PASSAGE OF HEAVY RAIN. WILL LEAVE UP FLOOD
WATCH FOR REST OF THE AREA...WITH AN ADDITIONAL 1/10 TO QUARTER INCH
POSSIBLE THIS EVENING AND CONTINUED RISES ON STREAMS AND RIVERS.
COLD FRONT...CURRENTLY RUNNING SW TO NE FROM JUST W TO NYC INTO NW
FAIRFIELD COUNTY...WILL COLLAPSE ACROSS THE REGION THIS EVENING IN
THE WAKE OF THE PRIMARY LOW. AS COLDER AIR BEGINS TO ADVECT SOUTH
BOTH SURFACE AND ALOFT...A CHANGEOVER TO SLEET AND SNOW ACROSS THE
INTERIOR LOWER HUDSON VALLEY SHOULD OCCUR THIS EVENING. LESS THAN
A HALF INCH OF SNOW/SLEET ACCUMULATION IS EXPECTED THERE. THERE ALSO
MAY BE SOME FREEZING RAIN POCKETS AS SURFACE TEMPS COOL QUICKER
THAN ALOFT. OTHERWISE...A CHANGEOVER FROM RW TO SW/IP WILL SWEEP
TO THE COAST THROUGH THE OVERNIGHT. LITTLE TO NO ACCUM IS
EXPECTED. WEAK CAA WILL STILL HAVE TEMPS RUNNING A FEW DEGREES
ABOVE SEASONABLE...GENERALLY LOWER 30S CITY/COAST AND 20S
INTERIOR.
WILL CANCEL WINTER WEATHER ADVISORY FOR ORANGE AND WESTERN PASSAIC
COUNTIES FOR FREEZING RAIN AS TEMPS ARE GENERALLY JUST ABOVE
FREEZING RIGHT NOW. EXPECTING MORE OF A TRANSITION TO SNOW AND SLEET
SHOWERS THIS EVENING AS TEMPS FALL BELOW FREEZING.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
UPPER TROUGH AXIS PIVOTS NE OF THE AREA THURSDAY MORNING...WITH
SECONDARY LOW PRESSURE TRACKING INTO GEORGES BANK. THIS SHOULD HAVE
ANY EARLY MORNING LINGERING SN/IP SHOWERS ACROSS FAR EASTERN
SECTIONS EXITING.
SURFACE RIDING BUILDS IN THURSDAY AFTERNOON...WITH A DRYING W/NW
FLOW AND CLEARING SKIES. TEMPERATURES WILL RUN NEAR SEASONABLE.
SURFACE RIDGING SLIDES EAST OF THE AREA THURS NIGHT...WITH A DECENT
RADIATIONAL COOLING NIGHT. TEMPERATURES AGAIN WILL BE NEAR NORMAL AS
WELL.
BROAD TROUGH AXIS ASSOCIATED WITH HUDSON BAY LOW...WILL APPROACH
THE REGION FRIDAY THROUGH FRI NIGHT. CLIPPER SYSTEM WILL TRACK
THROUGH SOUTHERN ONTARIO/QUEBEC WITH TRAILING COLD FRONT CROSSING
THROUGH THE REGION. INCREASING CLOUD COVER AHEAD OF THE FRONT IN
WEAK WAA WILL HAVE TEMPS RUNNING NEAR SEASONABLE. LACK OF MOISTURE
AND WEAK FORCING WITH THE FRONT SUPPORT ONLY SLIGHT CHANCE/LOW
CHANCE RA/SN SHOWERS FRI EVENING. STRONG CAA BEHIND THE FRONT WILL
HAVE TEMPS DROPPING INTO THE TEENS INTERIOR AND 20S CITY/COAST.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
CAA BEHIND THE DEPARTING COLD FRONT SHOULD KEEP TEMPERATURES BELOW
FREEZING ON SATURDAY. TEMPERATURES WILL MODERATE LATE ON SUNDAY ON
RETURN FLOW...AND CLOUDS WILL INCREASE AHEAD OF THE NEXT STORM
SYSTEM. MODELS ARE IN GENERALLY IN GOOD AGREEMENT ON THE TRACK OF
THIS SYSTEM...SHOWING A VIGOROUS LOW TRACKING WELL INLAND OVER NY ON
MONDAY AND LIFTING RAPIDLY NORTH INTO THE MARITIME PROVINCES ON
TUESDAY. PRECIP MAY START AS SNOW LATE SUNDAY...BUT IS EXPECTED TO
CHANGEOVER TO RAIN ON MONDAY AS MOST OF THE AREA WILL BE IN THE WARM
SECTOR. PRECIP WILL WIND DOWN MONDAY NIGHT...WITH WRAP AROUND SNOW
OR RAIN SHOWERS POSSIBLE ON TUESDAY. WEDNESDAY LOOKS DRY.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
MOD/HVY RA ACCELERATED THROUGH THE AREA. WIND SHIFT HAS OCCURRED AT
THE NYC TERMINALS. TAFS AMENDED WITH LAST BAND OF PCPN THROUGH
23-00Z PER RADAR TRENDS. RADAR TREND IS FOR THE HEAVIEST RA TO END
AT KGON 22Z.
OVERNIGHT...SRN AND ERN LONG ISLAND MAY GET CLIPPED WITH -RA...BUT
WITH NW FLOW AND LIMITED LIFT KEPT CIGS HIGHER AND DID NOT INCLUDE
-RA IN TAFS YET. KISP IS MOST FAVORED FOR ANY PCPN. FROM SW TO NE
STARTED VFR AT 06Z.
FOR TOMORROW...VFR ALTHOUGH KSWF WILL BE ON THE ERN FRINGE OF
STRATUS. THIS SHOULD IMPACT THE AREA THURS NIGHT AND MAY SPREAD
SWD TO THE COAST.
IN THE EXTENDED...A COLD FRONT WILL TRACK THROUGH THE AREA FRIDAY
AFTERNOON AND BRING A CHANCE FOR -SHRASN AND BKN MID CLOUDS. HIGH
PRESSURE SAT INTO SUN WITH VFR...THEN CIGS LOWER POSSIBLY AS EARLY
AS SUN AFTERNOON AS THE NEXT SYSTEM APPROACHES FROM THE SW.
ATTM...THIS LOOKS TO BE ANOTHER RAINY SYSTEM SUN NIGHT INTO
MON...WITH THE POTENTIAL FOR FZRA INLAND.
&&
.MARINE...
NEAR/SHORT TERM /THROUGH FRIDAY NIGHT/...GALE WARNING REMAINS IN
EFFECT FOR ALL OCEAN WATERS...MAINLY OUT EAST INTO EARLY THIS
EVENING AS A PORTION OF STRONG SOUTHERLY LOW LEVEL JET E OF LOW
PRESSURE PASSING JUST SE OF MONTAUK MIXES DOWN TO THE SURFACE...THEN
FOR LATER TONIGHT INTO THU MORNING AS A SECOND LOW FOLLOWS ON ITS
HEELS AND TIGHTENS UP THE PRESSURE GRADIENT. SCA CONDITIONS LIKELY
TO CONTINUE ELSEWHERE THROUGH THU MORNING.
HIGH PRESSURE BUILDS OVER THE WATERS THU NIGHT...AND OCEAN WATERS
COULD EXPERIENCE A BRIEF LULL LATE THU NIGHT...BUT STRONG SCA
CONDITIONS WITH GUSTS JUST BELOW MINIMAL GALE FORCE ARE LIKELY TO
RETURN ON FRI AS THE PRESSURE GRADIENT RE-TIGHTENS BETWEEN THE HIGH
AND LOW PRESSURE PASSING N OF THE WATERS...CONTINUING INTO FRI NIGHT
AS A TRAILING COLD FRONT CROSSES THE AREA.
LONG TERM /SATURDAY THROUGH MONDAY NIGHT/...
STRONG COLD ADVECTION SAT MORNING WITH SCA CONDITIONS LIKELY TO
RETURN ON ALL WATERS. HI PRES WILL BUILD BACK IN SAT AFT AND
NIGHT FOLLOWED BY A STRENGTHENING RETURN FLOW ON SUN AHEAD OF THE
NEXT STORM SYSTEM. SEAS BUILDING RAPIDLY TO SCA CONDITIONS ON
MONDAY AS THE CENTER OF THIS VIGOROUS LOW PASSES WELL INLAND OVER
NEW YORK.
&&
.HYDROLOGY...
HEAVY BAND OF RAIN ACROSS FAR SE CONN COULD PRODUCE UP TO ANOTHER
1/2 INCH OF RAINFALL. OTHERWISE AN A BAND OF RAIN AHEAD OF THE
UPPER TROUGH AXIS WILL BRING AN ADDITIONAL 1/10 TO 1/4 INCH OF
RAIN ACROSS THE REGION THIS EVENING. THIS SHOULD NOT POSE ANY
ADDITIONAL URBAN FLOODING PROBLEMS. SMALL RIVERS AND STREAMS
ACROSS THE INTERIOR WILL CONTINUE TO EXPERIENCE RISES AND FLOODING
INTO THIS EVENING. WITH LARGER STEMS RIVERS SEEING RISES INTO
THURS MORNING...BUT REMAINING BELOW FLOOD STAGE.
AFTER THIS...NEXT POTENTIAL FOR SIGNIFICANT PRECIP IS WITH
COASTAL STORM SYSTEM FOR EARLY NEXT WEEK.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH THURSDAY MORNING FOR CTZ005>012.
NY...FLOOD WATCH THROUGH THURSDAY MORNING FOR NYZ067>071.
NJ...FLOOD WATCH THROUGH THURSDAY MORNING FOR NJZ002>005-011.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EST THURSDAY FOR ANZ330-335-
338-340-345.
SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR ANZ355.
GALE WARNING UNTIL 1 PM EST THURSDAY FOR ANZ355.
GALE WARNING UNTIL 1 PM EST THURSDAY FOR ANZ350-353.
&&
SYNOPSIS...NV
NEAR TERM...NV
SHORT TERM...NV
LONG TERM...MET/MS
AVIATION...JC/JMC
MARINE...BG/MET
HYDROLOGY...NVHazardous weather outlook, Feb 13, 4:54 PM EST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 454 PM EST WED FEB 13 2008 NJZ002-NYZ067-142200- WESTERN PASSAIC-ORANGE- 454 PM EST WED FEB 13 2008 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/NYC ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. RUNOFF FROM TODAYS HEAVY RAINS WILL CAUSE MANY OF THE STREAMS AND SMALL RIVERS IN THE WATCH AREA TO CONTINUE TO RISE INTO THIS EVENING...WITH ADDITIONAL FLOODING POSSIBLE. WATER LEVELS SHOULD GRADUALLY SUBSIDE BELOW FLOOD STAGE LATER TONIGHT INTO THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/NYC ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ005>012-NJZ003>005-011-NYZ068>071-142200- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX- UNION-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- 454 PM EST WED FEB 13 2008 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/NYC ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. RUNOFF FROM TODAYS HEAVY RAINS WILL CAUSE MANY OF THE STREAMS AND SMALL RIVERS IN THE WATCH AREA TO CONTINUE TO RISE INTO THIS EVENING...WITH ADDITIONAL FLOODING POSSIBLE. WATER LEVELS SHOULD GRADUALLY SUBSIDE BELOW FLOOD STAGE LATER TONIGHT INTO THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/NYC ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ006-NYZ072>081-142200- HUDSON-NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 454 PM EST WED FEB 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT MOTORISTS ARE ADVISED THAT SOME ROADS MAY STILL EXPERIENCE RESIDUAL FLOODING INTO THIS EVENING...BUT SHOULD IMPROVE THROUGH THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ355-142200- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 454 PM EST WED FEB 13 2008 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/NYC ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/NYC ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ350-353-142200- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 454 PM EST WED FEB 13 2008 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/NYC ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/NYC ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ330-335-338-340-345-142200- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 454 PM EST WED FEB 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 13, 11:33 AM EST, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 1133 AM EST WED FEB 13 2008 CTZ005>007-NYZ068-070-132100- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-PUTNAM- NORTHERN WESTCHESTER- 1133 AM EST WED FEB 13 2008 A WARM FRONT WILL PUSH NORTH INTO THE REGION BY EARLY THIS AFTERNOON. WINDS BEHIND THE FRONT WILL TURN TO THE SOUTH AND GUST UP TO 35 MPH. THE GUSTY WINDS WILL HAVE THE POTENTIAL TO BRING DOWN ANY ICE COVERED LIMBS AND POWERLINES...CAUSING POWER OUTAGES AND CREATING A HAZARD TO ANYONE VENTURING OUTSIDE THROUGH THIS AFTERNOON.
Special weather statement, Feb 13, 3:20 PM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 320 PM EST WED FEB 13 2008 CTZ007-008-010>012-NYZ079-081-132115- NORTHEAST SUFFOLK-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHEAST SUFFOLK-SOUTHERN MIDDLESEX-SOUTHERN NEW HAVEN- SOUTHERN NEW LONDON- 320 PM EST WED FEB 13 2008 ...HEAVY SHOWERS WITH GUSTY WINDS WILL IMPACT EASTERN LONG ISLAND AND SOUTHEAST CONNECTICUT... AT 315 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A NARROW LINE OF HEAVY SHOWERS ALONG A LINE EXTENDING FROM NORTH BRANDFORD TO 6 MILES SOUTH OF GUILFORD TO MASTIC BEACH...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF GUILFORD TO 6 MILES SOUTH OF GUILFORD TO 6 MILES SOUTH OF SHIRLEY...AND MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE SHOWERS. GOODMAN
Local storm report, Feb 13, 4:39 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
439 PM EST WED FEB 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM FLOOD WHITE PLAINS 41.02N 73.76W
02/13/2008 WESTCHESTER NY BROADCAST MEDIA
ALL LANES CLOSED DUE TO FLOODING NORTHBOUND AT EXIT 21
AND SOUTHBOUND AT CHATTERTON AVE.
0116 PM FLOOD MELVILLE 40.78N 73.41W
02/13/2008 SUFFOLK NY BROADCAST MEDIA
RIGHT LANE CLOSED ON NORTHERN STATE PARKWAY AT EXIT 40S
DUE TO FLOODING.
0204 PM FLOOD DOBBS FERRY 41.01N 73.87W
02/13/2008 WESTCHESTER NY BROADCAST MEDIA
ALL LANES CLOSED ON SAW MILL RIVER PARKWAY SOUTHBOUND AT
EXIT 16 LAWRENCE ST. DUE TO FLOODING.
0204 PM FLOOD W THORNWOOD 41.11N 73.76W
02/13/2008 WESTCHESTER NY BROADCAST MEDIA
ALL LANES CLOSED ON SAW MILL PARKWAY IN BOTH DIRECTIONS
AT EXIT 27 MARBLE AVE. DUE TO SEVERE FLOODING.
&&
JPThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 11:56 AM EST | Winter Weather Advisory | OKX | Passaic | 4 hr |
| Feb 13, 1:52 PM EST | River Flood Warning | OKX | Bergen | 8 hr |
Nearby
River Flood Warnings in New Jersey, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.